# SDR FDEA201907101526

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 75,205 hours, 20,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT TEST.  REPLACED BATTERIES IN R1 DOOR SLIDE REMOTE PRESSURE INDICATOR REFERENCE AMM 25-61-04-4.  OPS CHECKS GOOD REFERENCE AMM 25-61-04-5.
